Couldn't find what you looking for?

TRY OUR SEARCH!


Hi, recently I started to feel severe pain around my hips and my movements became painful. Yesterday, it was almost unbearable for me to get to work, I’ve taken some pain killers. It’s difficult for me to walk even in the flat. My neighbor says that her husband had the same problem three years ago, but when he couldn’t bear the pain any more, he went to hospital; it was hip bursitis and he got cortisone injection. Is this what I have hip bursitis? Do I have to receive cortisone injection?

Loading...


You could have hip bursitis since you feel pain while moving. Bursa are small, fluid-filled sacs which task is to cushion point of contact between bones, muscles and tendons in joints. They have grate role in lubricating pressure in joint and enable us to move easily. When inflammation of bursa occurs, movement of the inflamed joint becomes painful. Pain killers, which you’re taking already, will decrease your suffering. Bursitis can last for a week or a few days more, but the inflammation may reoccur later again. Keep taking pain killers (NSAIL - non-steroid anti-inflammatory drugs) as long as you have pain to relieve it and to cure inflamed bursa. If you go to see a doctor, he could give you cortisone or some other corticosteroid injection directly in the bursa to decrease inflammation. Cortisone can prevent spreading of inflamed area by inhibiting production of mediators of inflammation, so it doesn’t heal bursa it stops inflammation.
You should take more care about your hips, not to hurt them in order to diminish risk of repeated inflammations.
Reply

Loading...

Hi guys. I have a question for you. Which pain killers have you taken? Listen, the best thing for you to do is not to take any medications on your own because you might make things even worse. What you shouldn't do is wait for the pain itself to get worse. Instead, you should go as quickly as possible because that way you can prevent something from happening. I can't tell if it's hip bursitis based on what you have told me but I would hope it's not. The treatment itself is very well taken tho. Keep us posted all the time.

Reply

Loading...